# SDR 05FDEA03755

- Difficulty date: November 10, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Repair
- Condition: Undamaged
- Location: Kruger Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR AT NR 4 L/E KRUGER FLAP, RT WING TOP SIDE.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT NR 4 L/E KRUGER FLAP, RT WING TOP SIDE WAS DETERMINED TO BE IAW SRM 57-50-3 FIG 3.  BASED ON AN EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR BASED ON GMM 6-2-100 CRITERIA.
